I am 5 weeks postop on my 2nd BA. I had 375cc gels under,over a year ago... ended up with capsular problems on my right side & noticeable size difference that was not seen prior to surgery. So I went back to my PS for a revision. He replaced my L side(by diptest was 100cc smaller) with 380filled to 470,&R with 330filled to 400 saline under. As far as looks they look much better. But now my L side is larger &harder than my R. Am I expecting to much out of my PS? Or is this a valid concern? I looked up the max fill amounts for my implants. And my left implant is over filled by 20cc's past the reccomended max fill. Should I be concefrned with this?
5 Weeks Post Breast Aug Revision and They Look Uneven. Am I Over-reacting?
Doctor Answers 2
Asymmetry after breast augmentation revision
Even though 5 weeks seems like a long time, you're still very early in the healing process. Your breasts will continue to heal, settle, and change over the next few months. And since this procedure was a revision, the healing process may take even longer than after your first operation. Keep all of your follow up appointments with your plastic surgeon. All the best!
Asymmetry After Breast Augmentation
It is still too soon postop to determine final breast symmetry. As your breasts continue to heal and swelling resolves, the size may still change. As far as the firmness is concerned, there are three possible causes. First, there may be more edema or swelling on your left compared to the right. Secondly, the degree of overfill can make the implant feel harder, also the feel will be different with saline implants compared to silicone. Lastly, you may have signs of a capsular contracture developing with increased firmness and size asymmetry. Discuss your concerns with your physician and hopefully you will feel more at ease. Good luck.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.